# SDR SWAA2023041924744

- Difficulty date: March 24, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 66,297 hours, 39,595 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Panel
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE CENTER AFT ACCESS PANEL # 194E HAS SEVERAL FASTENER HOLES BULGING/CRACKED<[01] ACCOMPLISHED REPAIR OF PANEL 194E; REF: B737 SRM 51-70-06-2R-9;[02] VERIFIED REPAIR
